01-12-2004, 07:24 PM #1
Anyone want to take my Clomid for me?
Started today. 3 doses of 100mgs. I drank one of em right out of the bottle.... DO NOT DO THAT! I had that nasty taste in my mouth all day. Did the others with some lemonade. I have a little shot glass I use to mix em. I already feel like a little bitch. It sucks, So If anyone wants to take this **** for me please let me know!
01-12-2004, 07:25 PM #2
01-12-2004, 07:25 PM #3
haha I know how you feel bro I jsut started my 300 mg dosage today also and its nasty as hell!!! Just suck it up and deal with it, cus this is the beginning to what I hear is the depressing part of the cycle.
01-12-2004, 07:31 PM #4
I heard from a guy at the gym that its addicting. You feel like you have so much strength on it that you never want to come off. I never heard this anywhere else and dont know why you would feel like superman on it. Oh well he probably doesnt know what hes talking about.
01-12-2004, 07:42 PM #5
Gonna start my PCT in 1wk. I'm mody enough without the clomid.
01-12-2004, 07:44 PM #6
no thanks jdog. ill come to that road in a couple of months. it sux but its a part of what needs to be done.
01-12-2004, 08:30 PM #7
Sure, I'll take it for you. Am I the only person that doesn't get any sides from clomid?
01-12-2004, 09:57 PM #8Originally Posted by Mr. Death
01-12-2004, 10:00 PM #9
I felt great on clomid, however on day 18 I turned the light off in my house and WOW did I see trails from the lights shining through my blinds!!! I thought I was on acid! I freaked out and stopped taking it. That is a side effect on CLOMID
01-12-2004, 10:02 PM #10
yeah that stuff is brutal, when i take 300mg of it i loose my taste buds for a few hours......wierd sh1t
01-13-2004, 07:07 AM #11Originally Posted by Demon Deacon
I just want my nuts back. I hate it when there all scwishy.
just did anothere 50mg with some nov, anin a myoplex shake. not too bad this time.
01-13-2004, 08:15 AM #12Member
Originally Posted by Jdawg50
- Join Date
- Dec 2003
01-13-2004, 08:17 AM #13
NO thanks I start in 2 wks
01-13-2004, 08:48 AM #14
I don’t get any sides either, but lately I see this moving border around my monitor, like the entire peripheral scope. I think it’s from too much sudden changes in light and from staring at this monitor too much.
Do you still think it tastes horrible when shooting it with lemonade? I used to just squirt it in my mouth and then swish it down with water and gargle a bit.
I think lemonade would make it more bitter. Cranberry juice maybe, or some pineapple juice would too, but I think it’s stronger, so you’d only notice the cranberry or pineapple taste.
01-13-2004, 12:24 PM #15Originally Posted by Mr. Death
01-13-2004, 12:26 PM #16Originally Posted by RussianVodka
I don't think the acne is from the clomid. It's from a hormonal imbalance. I get the same thing when I come off my cycle.
01-13-2004, 03:34 PM #17Junior Member
- Join Date
- May 2003
My acne started to go away after i started clomid
01-13-2004, 03:44 PM #18
My acne has beemn horrible lately.
01-13-2004, 03:47 PM #19
I don't get any acne all cycle long until i start the chlomid.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)